Obrazovanje strujolikog linearnog regulatora protoka
Matematički vesnik, Tome 16 (1964) no. 3, p. 207
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
76B99
@article{MV_1964_16_3_a4,
author = {M. Zdravkovi\'c},
title = {Obrazovanje strujolikog linearnog regulatora protoka},
journal = {Matemati\v{c}ki vesnik},
pages = {207 },
year = {1964},
volume = {16},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MV_1964_16_3_a4/}
}
M. Zdravković. Obrazovanje strujolikog linearnog regulatora protoka. Matematički vesnik, Tome 16 (1964) no. 3, p. 207 . http://geodesic.mathdoc.fr/item/MV_1964_16_3_a4/